# SDR UALA2012013000582

- Difficulty date: January 29, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,596 hours, 22,186 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Part serial: 26
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG PARAMETERS FLUCTUATING IN CRUISE.  DISCUSSED WITH ENG CONTROLLER REPLACE FCU AND FUEL PUMP.  REMOVED FUEL CONTROL.  STARTED TO REMOVE FUEL PUMP PER MM.  FUEL PUMP JUST NEEDS ATTACH BOLTS LOOSENED TO BE REMOVED.  REPLACED NR 1 ENGINE FUEL PUMP PER MM.  CHANGED NR 1 ENGINE FUEL CONTROL PER MM.
